# SDR HEEA076438

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- Aircraft time: 18,771 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Part serial: 1485
- Condition: Inoperative
- Location: M/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE NO EXTENSION OR RETRACTION OF CONTROL SHAFT. REPLACED WITH SERVICEABLE ACTUATOR.
